# SDR DALA2016080705874

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN R4 DOOR AFT DRAIN FLOOR SUPPORT STRUCTURE IS CORRODED BS 1675.  FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW SUPPORT IAW SRM AND DRW.
